MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ
Model Number 0064599
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional lot numbers: r172, r178, r190.
 
Event or Problem Description
This report summarizes 9 malfunction events.A review of the events indicated that nine (9) patient samples tested on the galileo neo, automated blood bank system produced inaccurate results.A review indicated that four (4) patient sample tests using the galileo neo automated blood bank system produced an unexpected false negative result for the anti-k antibody; two (2) for the anti-jka antibody; one (1) for the anti-jkb antibody; one (1) for the anti-fya antibody; one (1) for the anti-e.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.Through post event tests and investigations, no specific causes were determined for the malfunctions.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE, KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr.
norcross GA 30091 5625
MDR Report Key11256454
Report Number1034569-2021-00002
Device Sequence Number4607382
Product Code KSZ
UDI-Device Identifier10888234001041
UDI-Public10888234001041
Combination Product (Y/N)N
PMA/510(K) Number
BK100033
Number of Events Summarized9
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064599
Device Catalogue Number64599
Device Lot Number630060,631070,924660,NU238
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1